Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

back and bowel problems,

hi everyone,
i have had two back surgeries 2001 and 2008. my main question is about bowel problems?????????? Drs, GI s put me on medications, but it continues to happen. Does anyone have the same problem, or is it the long term pain medication? I have got to do something, going on week 7. house bound. GI Dr. is running tet and put me on Livbed, the first symptom is dieahrrea. why would he put me on a medication that causes the problem I came to him for?????????????

i also have ICS, Acid reflux, really I am 56 years old, lost my teaching career, I really admire my husband for sticking with me for 35 years. I will post more later but, to tired.


  • SavageSavage United StatesPosts: 5,427
    edited 08/22/2015 - 4:56 PM
    Usually with pain meds, constipation is the issue...but are you saying loose stools are your problem?

    It is good you are seeing GI specialist. Sometimes the loose stool can be a symptom of more hardened stool that is unable to pass, so the loose stool gets around it, and is loose because it couldn't travel correctly through large intestine for water to be absorbed.

    There are so many medications out there now that were not available even five years ago.
    They have medication that works directly with constipation due to medications.

    Please keep us posted on how you are doing!
    Spine-Health Moderator
    Please read my medical history at: Medical History

This discussion has been closed.
Sign In or Register to comment.